# SDR CA120301013

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 53,912 hours
- Engine: Cfmint CFM563C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, CREW WAS UNABLE TO SELECT GEAR UP.  AFTER RETURNING TO BASE, MAINTENANCE DISCOVERED THE LANDING GEAR HANDLE LOCK SOLENOID HAD FAILED.  THE SOLENOID WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
